# SDR MALA060550

- Difficulty date: September 11, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 224,132 hours, 24,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK IN BNA FOUND SEAT TRACK AT LBL 18.3, AT FS 339, IS CORRODED OUT OF LIMITS ON THE HORIZONTAL FLANGE.  THE DAMAGE HAS BEEN REPAIRED IAW EO NR S53342.
